Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Monday Check in 12/13/10
Lupylisa44 posted:
Hey all!

Happy Monday!

I wish I would start feeling better! Still having tendon pain that starts at night. Doctor has ruled out lupus, and since the steroid increase didn't do anything, he now thinks it may be fibro, but the increased elavil seems to do nothing to make it better either. I am now wondering if it could be my hormones causing this. I still can't figure hout why it is so difficult to find the right levels!!!

Still thinking of not putting up a tree or any decorations this year. Just no energy to do it. I'm going to be one of those 'bah humbug' scroogy people this Christmas!

With love, with patience and with faith, we'll make our way.
allie_bf responded:
Hope you're feeling better soon. Is there any chance you've had an antibiotic recently? I've had tendonitis as a side effect twice now after rounds of Levaquin (Cipro is in the same class, but it's Levaquin that seems to be the most strongly associated with tendonitis.) The first time it was so bad that I was wondering if I had broken my wrist, but at least the second time I was prepared for the possibility, and started with resting my arm earlier. Just a thought. Take it easy, but see if someone can help you get those decorations up so that you can fully enjoy the holidays.
pugpuppy responded:
I hope everyone starts to feel better this week. Maybe that would be a great gift foe all of us to get;o)
I am feeling better no more chest pain like befor, my glands in my neck fee lsore but that gets better each day as well. i have been doing alot of sleeping so I think my body could be just healing still and getting a feel for missing a peace of the puzzle....I go to see the Dr. on thurs. for my last check up after the surgery maybe he will give me the ok to lift normal now, not used to only lifting nothing more then what a gal. of milk weighs.
waves of hugs
There cannot be a crissis next week. My schedule is already full. Henry Kissinger

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Music Video Tips on Managing Chronic Pain!
My newest music video, hope you guys like it! HUGS and ?, JJ "Never doubt that a small group of thoughtful, committed people can change the ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.